MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LPS ALLPOLY TIB SZ 3 YEL 12; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LPS ALLPOLY TIB SZ 3 YEL 12; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00599601451 - femoral component - 64160648, 42540000035 - all poly patella - 64087383.Procedural related complications are influenced by the 'type of surgery, patients pre-existing comorbid state, and perioperative management.' low o2/oxygen levels in the blood stream is a known post-operative complication due to administration of anesthesia during the procedure.If the complication occurs, this should resolve within 24-48 hours¿ postoperative.Low o2/oxygen levels can also be impacted by the administration of narcotics during the post recovery phase.Narcotic side effects decrease patient¿s alertness and breathing rate, causing the patient to have shallow breathing impacting the amount of oxygen being supplied to the body.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00095.0002648920-2020-00206.
 
Event or Problem Description
It was reported that the patient underwent an initial total left knee arthroplasty.During the initial hospital stay, it was reported the patient experienced low oxygen saturation leading to prolonged hospitalization for treatment.The patient was sent home on oxygen therapy.

Brand Name
LPS ALLPOLY TIB SZ 3 YEL 12
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9880018
Report Number0001822565-2020-01106
Device Sequence Number16284002
Product Code JWH
UDI-Device Identifier00889024226333
UDI-Public00889024226333
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number00599600312
Device Lot Number64253704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Weight57